# SDR HEEA082539

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,520 hours
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077D
- Part serial: CD62997
- Condition: Failed
- Location: Dc Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR REQUIRES RESET AFTER EACH START.
